MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,TEMP SENS,8FR 3ML,LF

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,TEMP SENS,8FR 3ML,LF
Catalog Number DYND110508
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 24 the temperature cord inside temp sensing foley found to be tangled and not straight after the temperature reading drastically changed.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 24 the temperature cord inside temp sensing foley found to be tangled and not straight after the temperature reading drastically changed.Per the facility it also appeared to be poking through the plastic.Per the facility the foley catheter was replaced.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,TEMP SENS,8FR 3ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18902873
Report Number1417592-2024-00386
Device Sequence Number20802314
Product Code EZL
UDI-Device Identifier10884389122990
UDI-Public10884389122990
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND110508
Device Lot Number592230902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown